# SDR GTIA2019021843163

- Difficulty date: February 14, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 47,200 hours, 21,768 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCKS ODOR DURING APPROACH UNABLE TO ISOLATE AS PACKS 1 & 2 CAUSED ODOR.-PERFORMED CABIN ISOLATION AND IDENTICIATION AND FOUND PACK #2 AND APU TO BE SOURCE ODOR IAW TSM 05-50-00-810-831-A
